Publications with J. Kennedy

All publications by Juliette Cara Kennedy and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:728 Kennedy, J. C., & Shelah, S. (2003). On embedding models of arithmetic of cardinality \aleph_1 into reduced powers. Fund. Math., 176(1), 17–24. arXiv: math/0105134 DOI: 10.4064/fm176-1-2 MR: 1971470
Sh:769 Kennedy, J. C., & Shelah, S. (2002). On regular reduced products. J. Symbolic Logic, 67(3), 1169–1177. arXiv: math/0105135 DOI: 10.2178/jsl/1190150156 MR: 1926605
Sh:852 Kennedy, J. C., & Shelah, S. (2004). More on regular reduced products. J. Symbolic Logic, 69(4), 1261–1266. arXiv: math/0504200 DOI: 10.2178/jsl/1102022222 MR: 2135667
Sh:912 Kennedy, J. C., Shelah, S., & Väänänen, J. A. (2008). Regular ultrafilters and finite square principles. J. Symbolic Logic, 73(3), 817–823. DOI: 10.2178/jsl/1230396748 MR: 2444269
Sh:1011 Kennedy, J. C., Shelah, S., & Väänänen, J. A. (2015). Regular ultrapowers at regular cardinals. Notre Dame J. Form. Log., 56(3), 417–428. arXiv: 1307.6396 DOI: 10.1215/00294527-3132788 MR: 3373611